The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
146 Posts
Discussion Starter · #1 ·
Has anyone had any prob's with this drug at night causing them to be Short of breath? I'm on 20mg and have been waking up the past 2 nights which I know is related to the drug(sleeplessness) but I feel like I am sufficating, I'm breathing really slow too??? I feel like I'm just about to quit breathing altogether? I've put a call into my Rhuemie but wondered if anyone else had similar prob's? I was originally put on this drug for Shortness of breath in the first place which has helped somewhat, but this thing at night is kinda scarring me!!!:worried:
 

·
Registered
Joined
·
7,800 Posts
Nope, I haven't had that problem, but I am also on a lower dose than you. I was fine on 15mg but when I lowered (gradually getting down to 7.5) I got very short of breath. I was put back up to 12.5 which is OK though I'm still not 100%.

I do find that lying down when I have these attacks makes it worse and, of course, the anxiety linked to not being able to breath doesn't help. My Gp prescribed some drops for me to help with anxiety and I found that taking those before going to bed helped. It might be worth thinking about whether anxiety could make this worse for you as it is understandably frightening enough.

sorry, can't help more on that,
Katharine
 

·
Registered
Joined
·
15,684 Posts
Hi Set,

I get a lot of fluid retention from Pred, do you think that may be causing you some problems? Especially if it's in the stomach area, if you are laying down it might be pressing on your diaphram (sp?).

I hope the Rheumy gets back to you soon :hug:

love
Lily
 
1 - 3 of 3 Posts
Top